# SDR CA100812020

- Difficulty date: August 7, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 24,636 hours
- Engine: Walter M601E11
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: ICDS8
- Condition: Unserviceable
- Location: Cokcpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON START UP AT THE FIRST FLIGHT OF THE DAY, THE MULTIFUNCTION DISPLAY SCREEN WOULD NOT COME ON LINE.  TROUBLESHOOTING INDICATED THAT THE SCREEN HAD POWER AND A GOOD GROUND.  SCREEN REMOVED AND RETURNED TO MFR FOR REPAIR.  NOTE: THE GLASS COCKPIT FORMS PART OF THE ENGINE INSTALLATION INDICATING SYS AS PART OF STC SA01-111, REV R.
